MathSciNet Relay Station
MathSciNet bibliographic data
MR2011605 30E25 (34M50 37K15 37K20)
Its, Alexander R. The Riemann-Hilbert problem and integrable systems. Notices Amer. Math. Soc. 50 (2003), no. 11, 1389–1400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement